MathSciNet Relay Station
MathSciNet bibliographic data
MR2562276 (2010k:91090) 91B14 (91D30 93D15)
Liu, Xiwei; Chen, Tianping; Lu, Wenlian Consensus problem in directed networks of multi-agents via nonlinear protocols. Phys. Lett. A 373 (2009), no. 35, 3122–3127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement